# SDR ASAA0210165

- Difficulty date: July 9, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING INSPECTION, FOUND KEEL BEAM AT BS 727 PLUS 17, STRINGER 27L CORRODED.  REMOVED AND REPLACED SECTION OF KEEL BEAM PER EA.  (M)
